CaltechAUTHORS
  A Caltech Library Service

A remark on R. R. PHELPS' paper "subreflexive normed linear spaces"

Luxemburg, W. A. J. (1960) A remark on R. R. PHELPS' paper "subreflexive normed linear spaces". Archiv der Mathematik, 11 (1). pp. 192-193. ISSN 0003-889X. http://resolver.caltech.edu/CaltechAUTHORS:20181003-155854862

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20181003-155854862

Abstract

In a recent paper on subreflexive normed linear spaces (see Arch. Math. 8, 444--450 (1957)) and its correction (see Arch. Math. 9,439--440, (1958)) R. R. PHELPS proved the following theorem.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf01236931DOIArticle
https://rdcu.be/8rBKPublisherFree ReadCube access
Additional Information:© Birkhäuser Verlag 1960. Eingegangen am 18. 8. 1959.
Record Number:CaltechAUTHORS:20181003-155854862
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20181003-155854862
Official Citation:Luxemburg, W.A.J. Arch. Math (1960) 11: 192. https://doi.org/10.1007/BF01236931
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90117
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:06 Oct 2018 22:02
Last Modified:06 Oct 2018 22:02

Repository Staff Only: item control page